# SDR AALA202303171290

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A320*
- Aircraft serial: 6035
- Aircraft time: 28,531 hours, 11,562 cycles
- Engine: Iae V2533A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 1 FUEL FILTER CLOG MESSASGE AFTER TAKEOFF AND MESSAGE EVENTUALLY CLEARED. MAINTENANCE REPLACED #1 ENGINE FUEL FILTER PER AMM 73-12-42 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
